# SDR IPXA2023030191443

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,423 hours, 15,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR INTERMITTENTLY INOP. DEFERRED L1 DOOR PER MEL 52-10-1-2-0-1 VERFIED BOTTLE PRESSURE ASSIGNED DMI# PLACARD INSTALLEDREVERSED DMP. R&R L1 DOOR ELECTRICAL ACTUATOR REF MM 52-11-01. OPS CHECK OK. DEFERRAL CLEARED, PLACARD REMOVED.
